Estimates of semiparametric equivalence scales
Version of Record online: 27 JUL 2006
Copyright © 2006 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 21, Issue 5, pages 629–639, July/August 2006
How to Cite
Stengos, T., Sun, Y. and Wang, D. (2006), Estimates of semiparametric equivalence scales. J. Appl. Econ., 21: 629–639. doi: 10.1002/jae.863
- Issue online: 27 JUL 2006
- Version of Record online: 27 JUL 2006
- Manuscript Revised: 11 JAN 2005
- Manuscript Received: 19 APR 2004
- SSHRC, Canada.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!